# SDR DALA2024120211377

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 63,648 hours, 45,333 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Lt Slat Sensor A
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9501 -MISC/DE- THE FLIGHT CREW DECLARED EMERGENCY WITH ATC INTO CHA DUE TO THE "PSEU FAIL" MESSAGE. A FLAPS-UP LANDING FOLLOWED PER THE QRH. CORRECTIVE ACTION: MAINTENANCE PERFORMED BITE OF THE PSEU WHICH RETURNED CODES 326029 (PSEU INTERNAL FAULT INTERMITTENT) AND CODE 326089 (LT SLAT SENSOR A FAULT INTERMITTENT). THE PSEU AND LT SLAT SENSOR A WERE BOTH REPLACED. MAINTENANCE ALSO REPLACED THE LANDING GEAR POSITION INDICATOR AS A PRECAUTION. OPERATIONAL CHECK WAS GOOD. (LP #6556622)
